Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 68, Number 3

All articles in this issue are freely accessible.

Differential dimension polynomials of finitely generated extensions
William Sit.
Proc. Amer. Math. Soc. 68 (1978), 251-257
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 480353
Algebraic quotients of Bergman domains
Gonzalo G. Riera.
Proc. Amer. Math. Soc. 68 (1978), 258-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486651
Commutative perfect $QF-1$ rings
Hiroyuki Tachikawa.
Proc. Amer. Math. Soc. 68 (1978), 261-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0472903
Quasi-affine surfaces with $G_{a}$-actions
Amassa Fauntleroy and Andy R. Magid.
Proc. Amer. Math. Soc. 68 (1978), 265-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0472839
Lattices of normally indecomposable modules
Juliusz Brzezinski.
Proc. Amer. Math. Soc. 68 (1978), 271-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0469979
Invariant subgroups of groups of higher derivations
James K. Deveney and John N. Mordeson.
Proc. Amer. Math. Soc. 68 (1978), 277-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0476711
Lacunary series and exponential moments
J. Kuelbs and W. A. Woyczyński.
Proc. Amer. Math. Soc. 68 (1978), 281-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461021
On a theorem of E. Lukacs
Paul Embrechts.
Proc. Amer. Math. Soc. 68 (1978), 292-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0470617
Interchanging iterated integration
Lawrence Lessner.
Proc. Amer. Math. Soc. 68 (1978), 295-299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0473134
A generalization of von Neumann’s inequality to the complex ball
S. W. Drury.
Proc. Amer. Math. Soc. 68 (1978), 300-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 480362
Weak convergence to the fixed point of an asymptotically nonexpansive map
S. C. Bose.
Proc. Amer. Math. Soc. 68 (1978), 305-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0493543
On functions subharmonic in a Lipschitz domain
Jang-Mei Gloria Wu.
Proc. Amer. Math. Soc. 68 (1978), 309-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0470234
Nonlinear Fredholm maps of index zero and their singularities
R. A. Plastock.
Proc. Amer. Math. Soc. 68 (1978), 317-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0464283
A metric inequality characterizing barycenters and other Pettis integrals
Russell G. Bilyeu.
Proc. Amer. Math. Soc. 68 (1978), 323-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0500140
A counterexample in the factorization of Banach space operators
Richard Bouldin.
Proc. Amer. Math. Soc. 68 (1978), 327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0500202
Global characterizations of the sphere
George Stamou.
Proc. Amer. Math. Soc. 68 (1978), 328-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0467620
The additive structure of models of arithmetic
Leonard Lipshitz and Mark Nadel.
Proc. Amer. Math. Soc. 68 (1978), 331-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0491158
On the distribution of maxima of martingales
Lester E. Dubins and David Gilat.
Proc. Amer. Math. Soc. 68 (1978), 337-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0494473
Compact $𝜎$-metric Hausdorff spaces are sequential
A. J. Ostaszewski.
Proc. Amer. Math. Soc. 68 (1978), 339-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0467677
Extensions of $Z_{2}$ bordism
R. Paul Beem.
Proc. Amer. Math. Soc. 68 (1978), 344-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461531
Two theorems on the mapping class group of a surface
Jerome Powell.
Proc. Amer. Math. Soc. 68 (1978), 347-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0494115
On genericity and complements of measure zero sets in function spaces
D. Rebhuhn.
Proc. Amer. Math. Soc. 68 (1978), 351-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480839
Cardinal functions for $k$-spaces
James R. Boone, Sheldon W. Davis and Gary Gruenhage.
Proc. Amer. Math. Soc. 68 (1978), 355-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0467676
Some “almost-Dowker” spaces
Brian M. Scott.
Proc. Amer. Math. Soc. 68 (1978), 359-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0467668
Fuglede’s theorem and limits of spectral operators
Donald W. Hadwin.
Proc. Amer. Math. Soc. 68 (1978), 365-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0493344
Closed mappings of nowhere locally compact metric spaces
S. A. Stricklen.
Proc. Amer. Math. Soc. 68 (1978), 369-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0478114
Translates and multipliers of abelian difference sets
Robert L. McFarland and Bart F. Rice.
Proc. Amer. Math. Soc. 68 (1978), 375-379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0462976
Divisibility properties of the $q$-tangent numbers
George E. Andrews and Ira Gessel.
Proc. Amer. Math. Soc. 68 (1978), 380-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0462960
There are no uniquely homogeneous spaces
William Barit and Peter Renaud.
Proc. Amer. Math. Soc. 68 (1978), 385-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0464187
A short proof of the Dawkins-Halperin theorem
David Handelman.
Proc. Amer. Math. Soc. 68 (1978), 387-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0466212